# SDR CA150714002

- Difficulty date: July 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,298 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DEPARTED WITH LT ENG BLEED INOPERATIVE.  AFTER DEPARTURE THE RT ENG BLEED FAILED, ATTEMPTS TO RESET WERE UNSUCCESSFUL.  FLIGHT DIVERTED FOR MX.  LANDING WEIGHT WAS BELOW MAXIMUM LANDING WEIGHT.  RESOLUTION NR 2 ENG PRSOV REPLACED IAW AMM 36-11-01 PB 401.
